MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG ECHO NANOLINE; SONOLONG ECHO NANOLINE_ANESTHESIA CONDUCTION KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG ECHO NANOLINE; SONOLONG ECHO NANOLINE_ANESTHESIA CONDUCTION KIT
Catalog Number 531185-31A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This incident took place in germany.Additional information: it was not possible to determine exactly which batch was affected, as the packaging had been disposed of by the clinic.Two possible batches are therefore being investigated.Lot: 1588, mfr 2025-05-28, and exp 2030-05-27, lot: 1589, mfr 2025-06-04, and exp 2030-06-03.This case is considered as closed.If further information becomes available an update will be sent to the agency.
 
Event or Problem Description
(b)(4).This incident took place in germany.Tentitive translation: the catheter has remained inside the patient; the sheared-off section is approximately 3-5 cm long.An ultrasound scan is currently being carried out to locate it, and a medical decision will be made regarding the best course of action for the patient.

Brand Name
SONOLONG ECHO NANOLINE
Common Device Name
SONOLONG ECHO NANOLINE_ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen 78187--
GM   78187-
MDR Report Key25092267
Report Number9611612-2026-00009
Device Sequence Number4864707
Product Code CAZ
UDI-Device Identifier04048223126806
UDI-Public04048223126806
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number531185-31A
Device Lot Number1588 (OR 1589)
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown